Regularity and global bounds of densities of invariant measures of diffusion processes

V. I. Bogachev, N. V. Krylov, M. Rockner

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Elliptic equations of the form Lμ = ν for measures on Rn are considered. At suitable conditions on L coefficients, belonging of the solutions to Sobolev class Wp,1(Rn) is established. For corresponding densities the bounds in the form q(x)≤CΦ(x)-1 are obtained.

Original languageEnglish (US)
Pages (from-to)583-587
Number of pages5
JournalDoklady Akademii Nauk
Volume405
Issue number5
StatePublished - Dec 1 2005

Fingerprint Dive into the research topics of 'Regularity and global bounds of densities of invariant measures of diffusion processes'. Together they form a unique fingerprint.

Cite this